MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145043
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the patient was transferred from the local hospital and admitted to the reporting facility, where a crack at the venous end of the long-term catheter was discovered during examination and identified as the location of the leak.The dialysis line (bloodline or tubing) at the dialysis center did not fit (incompatible) into the long-term catheter, and excessive force during the connection process caused a crack in the venous end of the long-term catheter.Tego was not utilized.The insertion site was not treated prior to product placement.After replacing the venous catheter tip, dialysis was successfully resumed without issues.The catheter was repaired on the same day.The entire catheter was not removed.There was no blood loss.Blood transfusion was not required.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23088697
Report Number1282497-2025-00581
Device Sequence Number15880695
Product Code MSD
UDI-Device Identifier10884521013223
UDI-Public(01)10884521013223(17)260717(10)2318600177
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model Number8888145043
Device Catalogue Number8888145043
Device Lot Number2318600177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/18/2025
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexUnknown